# SDR RAIA00408013

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 13,960 hours, 12,930 cycles
- Engine: Allsn AE3007A
- System (JASC): 3251 · Steering Unit
- Part: Potentiometer
- Part number: 1170A180001
- Part serial: 00178
- Condition: Malfunctioned
- Location: Nlw Steering
- Part time: 13,960 hours, 12,930 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED STEERING FEEDBACK POTENTIOMETER.
